Calendar

Sun
Mon
Tue
Wed
Thu
Fri
Sat
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
  • Arrival Speyer Ibis Hotel
    18:00-23:00
    2017-10-18

    Karl-Leiling-Allee 6, 67346 Speyer, Germany

    Karl-Leiling-Allee 6, 67346 Speyer, Germany

    Arrival of delegations in Speyer at Ibis Hotel,

    (Karl-Leiling-Allee 6, 67346 Speyer, phone: +49 6232 2080, optional shuttle from central-station to hotel)

    Times of arrival:

    – Wales (plane and train)

    – Belgium (car):

    – Norway (plane & train):

    – Spain (plane, shuttle bus to LU):

    7 pm: Meeting at hotel-lobby & aperitif

    8 pm: Dinner at „Porto Vecchio“

19
  • Speyer Conference Day 1
    All day
    2017-10-19

    Im Erlich 67A, 67346 Speyer, Germany

    Im Erlich 67A, 67346 Speyer, Germany

    09:00 Meeting at hotel-lobby

    09:15 Meeting at staff-room, option for walk around the school & coffee

    09:45 Welcome-Meeting with pupils from KarinÅLs (year 4) & WibkeÅLs class (year 6/7), pupils-speakers & headmaster (at Aula: „Hey, Hello, Bon jour, godag“, international games, talk-show: student-firms: photos, movies, products…)

    11:30-12:45: 1st work-meeting (1,5 hÅLs)

    Buses / cars to Messplatz:

    13:30 Lunch at Chinese restaurant („Storchengarten“, Obere Langgasse 9)

    2:30 – 3:45: 2nd work-meeting (~1 h) at Zeppelinschule

    16:00-18:00 „Offener Kanal“ (TV-Station Speyer): Producing a Talk-Show about Erasmus (with Günther Zimmermann)

    18:15 Aperitif at GünterÅLs home (Henry-Dunant-Str. 18)

    19:30 Dinner at school, made by students kitchen club (campfire, quiche, onioncake, new wine, table football competition with school-staff)

20
  • Speyer Conference Day 2
    All day
    2017-10-20

    08:30 Meeting at hotel-lobby (Bus: Karin & Angelika)

    09:00-11:00 3rd work-meeting (2 hr) ICT room

    11:30 Break at staff-room, organised by „Br.tchen-Flitz“ (entrepreneurship-club of another school nearby)

    11:45 -13:00 Staff-meeting (World-caf. → talking about different topics in small international groups)

    13:30-15:30 4th work-meeting (2 hr) ICT room

    15:30 Meeting for canoeing (in case of heavy rain: lasertag or museum)

    18:30 Dinner at „Altrheinklause“ (Altrheinstr. 1, Waldsee)

21
  • Speyer Conference Day 3
    All day
    2017-10-21

    Freudenbergstraße 220, 65201 Wiesbaden, Germany

    Freudenbergstraße 220, 65201 Wiesbaden, Germany

    Free time for shopping, self-organised lunch

    13:00 Meeting at hotel-lobby, car-ride (Karin & Angelika) to „Schloss Freudenberg – Haus der Sinne“ in Wiesbaden, https://www.schlossfreudenberg.de

    15:00 Guided tour (1,5 hr); optional afternoon tea at „cafe in the dark“

    18:00 Meeting at car park, going back to Speyer, quick break at hotel.

    19:30 Meeting at hotel-lobby

    20:00 Dinner at „Alter Hammer“ (Leinpfad 1c)

    Last drink at „Maximilian“ (Korngasse 15)

22
23
24
25
26
27
28
29
30
31
November
November
November
November